# SDR REXA200900107

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 19,087 hours, 16,167 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 17051101
- Part serial: DH033104
- Condition: Broken
- Location: Landing Gear
- Part time: 9,657 hours, 7,576 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISAGREE MSG AFTER TAKEOFF.   MTX REMOVED AND REPLACED THE UPLOCK BOX AND PERFORMED OPS TEST.  ALL OPS CHECKS WERE GOOD.
